# SDR ASAA0945028

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 37,008 hours, 20,302 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 657556525
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER T/E BEAM AND COVER PLATE GOUGED ABOVE NR 2 ELEVATOR HINGE.  REPAIRED LT HORIZONTAL STAB UPPER T/E BEAM AND PLATE.
